Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
176 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What do pain and weakness in the lower legs indicate?

My sister has been having lower leg pain and weakness for at least 2 months now and it is getting more painful and med like Aleve or Advil bring no relief. She has severe sleep apnea and does not use her CPAP, sleeps in short intervals but can t sleep more than 4 hours max, and she is on several high dose medications (Lithium, Ability, Lomotrigine,) for manic depression, along with Lipitor for Cholesterol and two different high blood pressure prescriptions, and Modafinil 200mg twice a day. She often has some chest pain as well, which could be stress related, but I am concerned that there may be some contradiction going on with the drugs.
Thu, 1 Feb 2018
Report Abuse
Podiatrist 's  Response
I would recommend seeking a physician and/or pharmacist if you are concerned with you sisters medications and any possible contra-indications.

Regarding her leg pain - it may be related to restless leg syndrome, PAD or malnutrition resulting. Again, it would be my recommendation to have her discuss the leg pain with her PCP or a vascular specialist for a detailed work up.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi lately I been eperiene joint pain like in my legs lower back and lower stomach also I can eat I don t have the desire to eat anything I don t...